# SDR DALA2024050104838

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 471
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CUSP WEB PREVIOUS REPAIR LOWER SIDE STA Y=471 LH SIDE AT PAX CABIN. SUMMARY OF NRC 00598: CORROSION LEVEL 2. PREVIOUS REPAIR PART (RING DOUBLER) WAS REPLACED PER B717 SRM 53-00-55-2R-4 REPAIR 4, PAR. 5, FIGURE 216 AND 51-41-02-0G. (LP #0320091)
